Couldn't find what you looking for?

TRY OUR SEARCH!

After I had my second child (I gained 42 lbs. with him) I started panicking because I was so fat and had no energy. I took fen-phen for a couple of months, but it made me psycho so I stopped taking it. Then I tried an energy pill with ephedra in it. I have taken pills with ephedra in it for quite a few years, and now it doesn't work. If I take a stimulant it makes me tired, just the opposite of what I need. I can sleep more than 3 times a day, and take tylenol pm at night. Did my taking the stimulant ephedra for so many years ruin my adrenal system? I also have a bump that rolls under the fingertips on my neck down from the adam's apple which I think is my thyroid gland. I am depressed, tired, overweight, did I mention psycho? At 210, with an upper and lower belly bulge I hate to look at myself naked, my poor husband! I can't stand for him to look at other women, although he says over and over he loves me just as I am. I am so scared and depressed any advice would be appreciated!!!

Loading...

Hi there

There's a lot of ephedra side effects ... Common side effects resulting from the stimulatory effects of ephedra include headache, irritability, restlessness of muscles, nausea, sleeplessness, increased heart rate, urinary disturbances and vomiting. Higher dosages may result in drastic increases in blood pressure and cardiac rhythm disorders.

There are also those who have suffered heart attack and stroke and now their lawyers trying to sue the companies of ephedra production and distribution.

Over the last five years, the Food and Drug Administration has logged 1,000 serious reactions that may be linked to ephedra, including over 30 deaths. The reactions included soaring blood pressure, irregular heartbeat, insomnia, tremors, seizures, heart attack, and stroke.

Diet and weight loss drugs or pills, whether prescription weight loss supplements, are only effective when combined with a healthy diet and exercise plan. Don't forget this!!! You cannot sit and eat everything you want without any physical activities and using some pills. Good to know is that Ephedrine is not approved in the United States as a drug for weight loss or to enhance athletic performance. Only the Chinese botanical ephedra or Chinese name for it is ma-huang, is sold as a dietary supplement here in US. It is a natural source of the alkaloids ephedrine and pseudoephedrine.

My suggestion is to try different ways for best diet. At the end diet is not the solving of your over weight problem, but only the style of living. Change your habits, be physically active, reduce your stress with yoga, or different body exercises. Of course, reduce fat in your nutrition. Eat more then 5 times a day but lesser portions. Move and exercise as long as you sit. Burn your calories.

Btw. SteadyHealth stuff produced a great software to calculate your burned calories. Click here and download this calorie calculator. It will help you to organize your time for exercise or physical activities.

This everything is my suggestion for you to live longer and healthier without any meds or diets. Also people with overweight can feel good, but you must do some changes before is to late!

Hope this will help you to change some of your bad habits and take your life in your hands and put it on the right track.

Take care!
Reply

Loading...